Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 465909, 13 pages
http://dx.doi.org/10.1155/2008/465909
Research Article

On Some Inequalities of Uncertainty Principles Type in Quantum Calculus

1Faculté des Sciences de Tunis, Université de Tunis El Manar, 1060 Tunis, Tunisia
2Institut Préparatoire aux Études d'Ingénieur de Monastir, Université de Monastir, 5000 Monastir, Tunisia
3Institut de Biotechnologie, Université de Jendouba, 9000 Béja, Tunisia

Received 19 July 2007; Revised 31 January 2008; Accepted 14 April 2008

Academic Editor: Wolfgang Castell

Copyright © 2008 Ahmed Fitouhi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Folland and A. Sitaram, “The uncertainty principle: a mathematical survey,” Journal of Fourier Analysis and Applications, vol. 3, no. 3, pp. 207–238, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Havin and B. Jöricke, The Uncertainty Principle in Harmonic Analysis, vol. 28 of Results in Mathematics and Related Areas (3), Springer, Berlin, Germany, 1994. View at Zentralblatt MATH · View at MathSciNet
  3. N. Bettaibi, A. Fitouhi, and W. Binous, “Uncertainty principles for the q-trigonometric Fourier transforms,” Mathematical Sciences Research Journal, vol. 11, no. 7, pp. 469–479, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 96 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2nd edition, 2004. View at Zentralblatt MATH · View at MathSciNet
  5. V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  6. F. H. Jackson, “On a q-definite integrals,” Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. E. H. Ismail, “On Jacksons third q-Bessel function and q-exponentials,” preprint, 2001. View at Zentralblatt MATH · View at MathSciNet
  8. T. H. Koornwinder and R. F. Swarttouw, “On q-analogues of the Fourier and Hankel transforms,” Transactions of the American Mathematical Society, vol. 333, no. 1, pp. 445–461, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Bouzeffour, q-Analyse harmonique, Ph.D. thesis, Faculty of Sciences of Tunis, Tunis, Tunisia, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. A. Fitouhi, N. Bettaibi, and W. Binous, “Inversion formulas for the q-Riemann-Liouville and q-Weyl transforms using wavelets,” Fractional Calculus & Applied Analysis, vol. 10, no. 4, pp. 327–342, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education, Upper Saddle River, NJ, USA, 2004. View at Zentralblatt MATH · View at MathSciNet
  12. W. G. Faris, “Inequalities and uncertainty principles,” Journal of Mathematical Physics, vol. 19, no. 2, pp. 461–466, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. F. Price, “Inequalities and local uncertainty principles,” Journal of Mathematical Physics, vol. 24, no. 7, pp. 1711–1714, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. F. Price, “Sharp local uncertainty inequalities,” Studia Mathematica, vol. 85, no. 1, pp. 37–45, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Fitouhi, N. Bettaibi, and K. Brahim, “The Mellin transform in quantum calculus,” Constructive Approximation, vol. 23, no. 3, pp. 305–323, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Fitouhi, M. M. Hamza, and F. Bouzeffour, “The qjα Bessel function,” Journal of Approximation Theory, vol. 115, no. 1, pp. 144–166, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet